EconPapers    
Economics at your fingertips  
 

On allocation of upper limits and deductibles with dependent frequencies and comonotonic severities

Xiaohu Li and Yinping You

Insurance: Mathematics and Economics, 2012, vol. 50, issue 3, 423-429

Abstract: With the assumption of Archimedean copula for the occurrence frequencies of the risks covered by an insurance policy, this note further investigates the allocation problem of upper limits and deductibles addressed in Hua and Cheung (2008a). Sufficient conditions for a risk averse policyholder to well allocate the upper limits and the deductibles are built, respectively.

Keywords: Archimedean copula; Arrangement increasing; Increasing convex order; Likelihood ratio order; Majorization (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668712000248
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:50:y:2012:i:3:p:423-429

DOI: 10.1016/j.insmatheco.2012.02.008

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:50:y:2012:i:3:p:423-429